Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
sophiedoll

side effects of doxy

Hey, just wondering if anyone has experienced similar side effects to me...

ive been on doxycycline 50mg once a day for about 3 weeks now... feeling very faint, and like im moving all the time.... - like loss of balance....?

anyone experienced anything like this?

xXx

Share this post


Link to post
Share on other sites

Call your derm/doctor and state the side effects. Some antibiotic formulations have different instructions for taking them; some even in the same class or even the same medication but with different other ingredients must be taken on an empty stomach and some must be taken with food. Some can be taken with food to minimize GI distress even if they work better on an empty stomach.

ALWAYS drink a full glass of water with any medication to make sure you've taken enough fluid with the tablet to convince it to travel completely to the stomach. A full glass of water can also minimize side effects sometimes.

The symptoms you describe can also be indicative of dehydration. Drink more water!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×